# SDR CHQA200900022

- Difficulty date: January 18, 2009
- Submitted: January 20, 2009
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 15,952 hours, 12,608 cycles
- Engine: Allsn AE3007A
- Engine time: 16,740 hours, 15,312 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 16,740 hours, 15,312 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

FLIGHT 6097, CVG TO MKE, DURING CLIMB THE FLIGHT CREW RECEIVED A LAV SMOKE ALARM AND EICAS INDICATION.  THE FLIGHT ATTENDANT ALSO CALLED THE COCKPIT AND REPORTED SMOKE IN THE CABIN.  THE ACFT RETURNED TO CVG.  DURING DESCENT, THE FLIGHT ATTENDANT REPORTED THAT THE SMOKE HAD CLEARED AND THE ACFT LANDED WITHOUT INCIDENT.  MAINTENANCE RAN THE ENGINES AND FOUND E2 TO BE PRODUCING A FAINT OILY ODOR AT 50 PERCENT N2.  THE ZERO CARBON SEAL AND AFT TURBINE SHOWED NO SIGNS OF OIL POOLING.  THE ACFT WAS THEN FERRIED TO CMH WITH THE BLEEDS SECURED CLOSED.  IN CMH, THE NR 2 ENGINE WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
